Taiwanese Journal of Mathematics

HALF LIGHTLIKE SUBMANIFOLDS IN INDEFINITE $S$-MANIFOLDS

Jae Won Lee and Dae Ho Jin

Full-text: Open access

Abstract

In an indefinite metric $g.f.f$-manifold, we study half lightlike submanifolds $M$ tangent to the characteristic vector fields. We discuss the existence of totally umbilical half lightlike submanifolds of an indefinite $\cal{S}$-space form.

Article information

Source
Taiwanese J. Math., Volume 16, Number 2 (2012), 521-530.

Dates
First available in Project Euclid: 18 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1500406599

Digital Object Identifier
doi:10.11650/twjm/1500406599

Mathematical Reviews number (MathSciNet)
MR2892896

Zentralblatt MATH identifier
1247.53072

Subjects
Primary: 53C10: $G$-structures 53C40: Global submanifolds [See also 53B25] 53C50: Lorentz manifolds, manifolds with indefinite metrics

Keywords
half lightlike submanifolds indefinite globally framed $f$-structures

Citation

Lee, Jae Won; Jin, Dae Ho. HALF LIGHTLIKE SUBMANIFOLDS IN INDEFINITE $S$-MANIFOLDS. Taiwanese J. Math. 16 (2012), no. 2, 521--530. doi:10.11650/twjm/1500406599. https://projecteuclid.org/euclid.twjm/1500406599


Export citation

References

  • D. E. Blair, Riemannian geometry of contact and symplectic manifolds, Progr. Math., 203, Birkh$\ddot{a}$user Boston, MA, 2002.
  • L. Brunetti and A. M. Pastore, Curvature of a class of indefinite globally framed f-manifolds, Bull. Math. Soc. Sci. Math. Roumanie, 51(3) (2008), 138-204.
  • L. Brunetti and A. M. Pastore, Lightlike hypersurfaces in indefinite $\cal{S}$-manifolds, Differential Geometry-Dynamical systems, 12 (2010), 18-40.
  • B. Y. Chen, Geometry of Submanifolds, Marcel Dekker, New York, 1973.
  • K. L. Duggal and A. Bejancu, Lightlike Submanifolds of Semi-Riemannian Manifolds and Applications, Kluwer Acad. Publishers, Dordrecht, 1996.
  • K. L. Duggal and D. H. Jin, Totally umbilical lightlike submanifolds, Kodai Math. J., 26 (2003), 49-68.
  • K. L. Duggal and D. H. Jin, A class of Einstein lightlike submanifolds of an indefinite space form with a Killing co-screen distribution, preprint.
  • K. L. Duggal and B. Sahin, Lightlike lightlike submanifolds of indefinite Sasakian manifolds, Int. J. Math. Sci., 2007, Art. ID 57585, p. 21.
  • D. H. Jin, Geometry of lightlike hypersurfaces of an indefinite Sasakian manifold, Indian J. of Pure and Applied Math., 41(4) (2010), 569-581.
  • D. H. Jin, Special half lightlike submanifolds of an indefinite Sasakian manifold, Bull. Korean Math. Soc., to appear.
  • T. H. Kang, S. D. Jung, B. H. Kim, H. K. Pak and J. S. Pak, Lightlike hypersurfaces of indefinite Sasakian manifolds, Indian J. Pure and Apple., Math., 34 (2003), 1369-1380.
  • D. N. Kupeli, Singular Semi-Riemannian Geometry, Mathematics and Its Applications, Kluwer Acad. Publishers, Dordrecht, 1996.